# SDR SWAA2012111509484

- Difficulty date: November 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 21,088 hours, 12,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT ANGLE IS CRACKED AT STA 867 LBL 10.  REMOVED AND REPLACED PER SRM 51-40-02.
